EconPapers    
Economics at your fingertips  
 

Soliton solutions for NLS equation using radial basis functions

Yılmaz Dereli, Dursun Irk and İdris Dağ

Chaos, Solitons & Fractals, 2009, vol. 42, issue 2, 1227-1233

Abstract: We present a numerical study of the cubic nonlinear Schrödinger equation by using the meshless method based on collocation with radial basis functions. The method is examined for the single soliton solution and interaction of two solitons. The results are compared with the analytical solutions given in the literature.

Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077909001544
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:42:y:2009:i:2:p:1227-1233

DOI: 10.1016/j.chaos.2009.03.030

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:42:y:2009:i:2:p:1227-1233